Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 331, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 11, 2007, 3:38 PM CDT for Fannin County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2007, 3:38 PM CDT (20:38 UTC)
- Expired
- Jul 11, 2007, 4:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 150 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 758 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KFWD 112038 SVRFWD TXC147-112130- /O.NEW.KFWD.SV.W.0331.070711T2038Z-070711T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 338 PM CDT WED JUL 11 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN FANNIN COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 430 PM CDT * AT 338 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF DODD CITY...OR ABOUT 12 MILES SOUTHEAST OF BONHAM... AND MOVING SLOWLY EAST. * THE SEVERE THUNDERSTORM WILL BE NEAR... HONEY GROVE BY 430 PM FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3361 9637 3336 9636 3341 9586 3366 9586 $$
4 follow-up statements
000 WWUS54 KFWD 112055 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 355 PM CDT WED JUL 11 2007 TXC147-112130- /O.CON.KFWD.SV.W.0331.000000T0000Z-070711T2130Z/ FANNIN TX- 355 PM CDT WED JUL 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHEASTERN FANNIN COUNTY... AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WINDOM...OR ABOUT 11 MILES SOUTHEAST OF BONHAM...MOVING SOUTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HONEY GROVE BY 400 PM CDT... LADONIA BY 420 PM CDT... LAT...LON 3362 9621 3338 9610 3341 9585 3366 9585 $$
000 WWUS54 KFWD 112105 CCA SVSFWD SEVERE WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 355 PM CDT WED JUL 11 2007 TXC147-112130- /O.COR.KFWD.SV.W.0331.000000T0000Z-070711T2130Z/ FANNIN TX- 355 PM CDT WED JUL 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHERN FANNIN COUNTY... AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LADONIA...OR ABOUT 12 MILES SOUTHEAST OF BONHAM...MOVING SOUTH AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LADONIA BY 420 PM CDT... LAT...LON 3356 9615 3338 9610 3341 9585 3360 9585 $$
000 WWUS54 KFWD 112109 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 408 PM CDT WED JUL 11 2007 TXC147-112130- /O.CON.KFWD.SV.W.0331.000000T0000Z-070711T2130Z/ FANNIN TX- 408 PM CDT WED JUL 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR SOUTHERN FANNIN COUNTY... AT 408 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LADONIA...OR ABOUT 13 MILES SOUTHEAST OF BONHAM...MOVING SOUTH AT 5 MPH. THE SEVERE THUNDERSTORM WILL AFFECT... LADONIA THROUGH 430 PM CDT... LAT...LON 3356 9615 3338 9610 3341 9585 3360 9585 $$
000 WWUS54 KFWD 112127 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 426 PM CDT WED JUL 11 2007 TXC147-112136- /O.EXP.KFWD.SV.W.0331.000000T0000Z-070711T2130Z/ FANNIN TX- 426 PM CDT WED JUL 11 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FANNIN COUNTY EXPIRES AT 430 PM CDT... AT 426 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE. RADAR INDICATED THAT HEAVY RAIN AND GUSTY WINDS WERE STILL POSSIBLE FROM THUNDERSTORMS ACROSS SOUTHERN FANNIN COUNTY NEAR BAILEY... LEONARD...AND LADONIA. LAT...LON 3356 9615 3338 9610 3341 9585 3360 9585 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:24 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jul 11, 12:24 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1224 PM CDT WED JUL 11 2007 .AVIATION... LITTLE CHANGE TO CURRENT FCST WITH VFR CONDS PVLG. WEAK LOW LVL SWLY ON VWP MAKING THINGS A LITTLE DRIER DOWN LOW...HOWEVER BNDY STILL ANCHORED NEAR RED RIVER WHERE ISOLD TS/SRHA ONGOING FROM KSPS TO KGLE. MODELS HAVE DIFF SCENARIOS...BUT MOST ORGANIZED ACTIVITY TO REMAIN NEAR RED RIVER WITH WK E/SELY STEERING CURRENTS. SEE ENOUGH TO ADD BKN VFR/CB MNTN D/FW AREA 20Z-01Z TIME FRAME. OTRW...NO ACTIVITY KACT VCNTY...THO BETTER LOW LVL MSTR SHD LEND TO OCNL BKN040/LOW VFR. OTRW...PD AFTR 12Z FOR MORE SUSTAINED SW WINDS 10-15 KTS. && .PREV DISCUSSION... /ISSUED 955 AM CDT WED JUL 11 2007/ UPDATE...MOSTLY SUNNY SKIES PREVAILING ACROSS NORTH TEXAS THIS MORNING. THERE ARE A FEW SHOWERS AND THUNDERSTORMS FROM A DYING COMPLEX APPROACHING THE NORTHWEST COUNTIES THIS MORNING...BUT THEY SHOULD CONTINUE TO WEAKEN WITH TIME. 14Z SFC ANALYSIS SHOWS SFC BOUNDARY STILL NORTH OF THE RED RIVER...AND THERE MAY BE SOME LEFT OVER BOUNDARIES FROM YESTERDAYS CONVECTION AROUND. SYNOPTIC SCALE ASCENT WILL BE VERY WEAK TO NONEXISTENT TODAY...BUT MESOSCALE FORCING ALONG BOUNDARY TO THE NORTH MAY ALLOW FOR SOME ISOLATED CONVECTION THIS AFTERNOON. ADDED SOME 20 POPS TO THE NORTHWEST FOR THIS MORNINGS CONVECTION...AND WILL RAISE TO 20 PERCENT FOR THE RED RIVER COUNTIES. WILL KEEP THE 10 POPS EVERYWHERE ELSE AND MENTION ISOLATED THUNDERSTORMS. HAVE ALSO ADJUSTED SKY COVER THROUGH THE DAY. 91/DUNN PREV DISCUSSION... /ISSUED 605 AM CDT WED JUL 11 2007/ NO MAJOR AVIATION WEATHER CONCERNS FOR THE NEXT 24 HOURS WITH MAINLY VFR CEILINGS/VISIBILITIES. SOME TEMPORARY CEILINGS BETWEEN 4000 AND 5000 FT ARE EXPECTED AT THE METROPLEX TAF SITES THIS MORNING. WACO SHOULD EVEN SEE SOME BRIEF MVFR CEILINGS. A FEW SHOWERS/STORMS WILL ALSO DEVELOP...MAINLY THIS AFTERNOON. HOWEVER...STORM COVERAGE WILL BE TOO LIMITED TO INCLUDE IN THIS TAF PACKAGE. A LIGHT WIND EARLY WILL TURN TO THE SOUTHEAST THIS AFTERNOON BUT REMAIN LESS THAN 10 KNOTS. PREV DISCUSSION... /ISSUED 451 AM CDT WED JUL 11 2007/ AFTER THREE ROUNDS OF THUNDERSTORMS WITHIN 24 HOURS...NORTH TEXAS WAS QUIET THIS MORNING. ABUNDANT MOISTURE REMAINS IN PLACE...BUT DISORGANIZED FLOW ABOVE THE BOUNDARY LAYER HAS PRECLUDED ANY NOCTURNAL CONVECTION. HOWEVER...LINGERING BOUNDARIES FROM RECENT ACTIVITY MAY HELP REALIZE TREMENDOUS INSTABILITY LATER TODAY. ELEVATED HUMIDITY AND VERY WARM TEMPERATURES WILL ALSO RESULT IN HIGH HEAT INDEX VALUES. SOME LOCATIONS MAY APPROACH HEAT ADVISORY THRESHOLD OF 105 DEGREES...BUT CONDITIONS WILL BE BORDERLINE BOTH TODAY AND THURSDAY. LOW TEMPERATURES TONIGHT WILL LIKELY NOT MEET CRITERIA...EXCEPT PERHAPS IN INNER URBAN AREAS. NOT CERTAIN CRITERIA WILL BE MET...SO WILL REFRAIN FROM ISSUING ADVISORY. A HEALTHIER SOUTHERLY FETCH LATE WEDNESDAY NIGHT WITH NW FLOW ALOFT MAY ALLOW FOR A NOCTURNAL MCS TO AFFECT NORTHERN ZONES THURSDAY MORNING. HOWEVER...MAIN EVENT WILL BE FRIDAY INTO FRIDAY NIGHT. GFS CONSIDERABLE OUTLIER WITH SLOW FROPA. MODEL CONSENSUS OF FROPA DURING THE DAY FRIDAY IS FAVORED WITH NW FLOW AND UNSEASONALLY STRONG SFC HIGH BEHIND BOUNDARY. SVR THREAT WILL BE ASSESSED AS EVENT APPROACHES...BUT EXPECT ONGOING NOCTURNAL EVENT FRIDAY MORNING MAY BLEND IN WITH FRONTAL CONVECTION. BOUNDARY MAY TRANSLATE SOUTH WITH PRECIP AND OUTFLOW COOLING BOUNDARY LAYER IN WARM SECTOR. MILDER TEMPERATURES...THOUGH CERTAINLY NOT COOL... WILL REPLACE THE MT AIR MASS THAT HAS DOMINATED NORTH TEXAS FOR WEEKS. DECREASED DEW POINTS WILL BE THE MOST NOTICEABLE IMPACT. MODELS IN GOOD AGREEMENT WITH STRONG SHORTWAVE AFFECTING NORTH TEXAS SUNDAY. THE ENSUING WEAKNESS MAY RESULT IN PROLONGED TROUGHINESS NEXT WEEK. THIS IS A STRONG SIGNAL WORKING AGAINST SIGNIFICANT CLIMATOLOGICAL FORCING IN THE MODEL SCHEMES. THESE SOLUTIONS ARE TO BE TRUSTED AS PERSISTENCE FORECASTING TRUMPS CLIMO IN OUR CURRENT SITUATION. UPPER RIDGING AND SUMMER HEAT IS SOMEWHAT OF A CHICKEN-OR-EGG CONCEPT. SFC HEATING INDUCES RIDGING WHILE RIDGING RESULTS IN STRONG SFC HEATING. WITH ABUNDANT PRECIPITATION AND REDUCED BOUNDARY LAYER WARMTH...THE RIDGE IS LESS LIKELY TO BUILD INTO THE AREA. WHILE HUMIDITY AND SUMMER WARMTH WILL ASSURE IT IS INDEED JULY...EXCESSIVE HEAT AND TRIPLE- DIGIT HIGH TEMPERATURES WILL BE ON HOLD FOR A WHILE. 25 FWD WATCHES/WARNINGS/ADVISORIES... NONE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 96 77 96 77 91 / 10 10 10 10 30 WACO, TX 95 76 96 75 93 / 10 10 10 10 20 PARIS, TX 92 74 93 73 90 / 20 20 20 20 40 DENTON, TX 94 75 95 75 91 / 20 10 10 10 30 MCKINNEY, TX 93 73 94 74 91 / 20 10 20 20 30 DALLAS, TX 96 78 96 78 92 / 10 10 10 10 30 TERRELL, TX 94 76 95 76 91 / 10 10 10 10 30 CORSICANA, TX 94 76 95 75 92 / 10 10 10 10 20 TEMPLE, TX 95 76 95 76 93 / 10 10 10 10 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 91/25/06
Hazardous weather outlook, Jul 11, 2:55 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 255 PM CDT WED JUL 11 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-122000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 255 PM CDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT HIGH INSTABILITY NORTH OF INTERSTATE 20 WILL LEND TO A POTENTIAL FOR BRIEF SEVERE STORMS CONTAINING HAIL TO THE SIZE OF NICKELS AND DAMAGING WINDS TO 60 MPH THROUGH SUNSET. THUNDERSTORMS WILL GENERALLY BE ISOLATED IN NATURE...WITH BEST CHANCES ACROSS THE IMMEDIATE RED RIVER VALLEY VICINITY. VERY ISOLATED ACTIVITY IS EXPECTED ELSEWHERE. HOWEVER...MOST ACTIVITY WILL NON-SEVERE WITH GUSTY WINDS TO 45 MPH...LOCALIZED VERY HEAVY RAINFALL...FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY NEAR THE RED RIVER. ISOLATED SEVERE STORMS WITH DAMAGING MICROBURST WINDS CANT BE RULED OUT IN THE AFTERNOON AND EVENING HOURS...ALONG WITH LOCALLY HEAVY RAINFALL. THUNDERSTORM CHANCES WILL INCREASE FRIDAY AND FRIDAY NIGHT...ESPECIALLY NORTH OF INTERSTATE 20 AS A COLD FRONT MOVES ACROSS THE RED RIVER. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EVERY AFTERNOON AND EVENING FROM SUNDAY THROUGH TUESDAY...AS A UPPER LEVEL DISTURBANCE AND SURFACE BOUNDARY STALLS OVER THE REGION. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE PRIMARY HAZARD EACH DAY. IN ADDITION...HEAT INDEX VALUES WILL BE NEAR 100 DEGREES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING NORTH OF INTERSTATE 20. 05/
In the hours before
Special weather statement, Jul 11, 1:51 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 151 PM CDT WED JUL 11 2007 TXZ091-111915- MONTAGUE TX- 151 PM CDT WED JUL 11 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN MONTAGUE COUNTY AT 151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BOWIE...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BOWIE...ST. JO AND FORESTBURG. FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAINFALL... PEA-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3370 9789 3344 9786 3346 9749 3378 9749
Special weather statement, Jul 11, 3:08 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT WED JUL 11 2007
TXZ093>095-106-112030-
GRAYSON TX-LAMAR TX-FANNIN TX-DELTA TX-
308 PM CDT WED JUL 11 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
GRAYSON COUNTY
DELTA COUNTY
LAMAR COUNTY
AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY STRONG THUNDERSTORMS BREWING ALONG THE RED RIVER COUNTIES.
MOST OF THE STORMS ARE NOT MOVING VERY MUCH...THUS MINOR FLOODING IS
POSSIBLE. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING SMALL HAIL
UP TO 1/2 INCH AND STRONG WINDS TO 50 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BELLS...BLOSSOM...
BONHAM...COLLINSVILLE...COOPER...DENISON...DEPORT...DODD CITY...
DORCHESTER...ECTOR...GUNTER...HONEY GROVE...HOWE...KNOLLWOOD...
PARIS...POTTSBORO...SAVOY...SHERMAN...TOM BEAN...WHITESBORO...
WHITEWRIGHT...HENDRIX...EISENHOWER STATE PARK...BONHAM STATE PARK AND
COOPER LAKE PARK DOCTORS CREEK.
LAT...LON 3343 9694 3343 9638 3336 9636 3343 9585
3329 9581 3342 9529 3398 9530 3392 9692The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:21 PM CDT | River Flood Warning | FWD | Collin | 26 hr |
| Jul 10, 7:21 PM CDT | River Flood Warning | FWD | Collin | 14 hr |
| Jul 10, 7:53 PM CDT | Flash Flood Warning | FWD | Cooke | 3 hr |
| Jul 11, 10:01 AM CDT | River Flood Warning | FWD | Wise | 11 hr |
| Jul 11, 10:01 AM CDT | River Flood Warning | FWD | Dallas | 59 hr |
| Jul 11, 1:51 PM CDT | Special Weather Statement | FWD | Montague | 24 min |
| Jul 11, 2:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 34 min |
| Jul 11, 3:08 PM CDT | Special Weather Statement | FWD | Delta, Fannin, Grayson, Lamar | 22 min |
| Jul 11, 3:24 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 36 min |
| Jul 11, 3:30 PM CDT | Flash Flood Warning | FWD | Cooke, Delta, Fannin, Grayson, Lamar | 3 hr |
| Jul 11, 4:11 PM CDT | Special Weather Statement | FWD | Hunt | 34 min |
| Jul 11, 4:20 PM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jul 11, 4:28 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Jul 11, 4:48 PM CDT | Special Weather Statement | FWD | Denton | 27 min |
| Jul 11, 5:14 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Jul 11, 5:15 PM CDT | Flash Flood Warning | FWD | Hopkins | 2 hr |
| Jul 11, 5:22 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jul 11, 5:26 PM CDT | Special Weather Statement | FWD | Denton | 34 min |
| Jul 11, 6:10 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Jul 11, 6:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.